# SDR UIEA2019082805314

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 69,078 hours, 11,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CRACK WAS FOUND ON BS 720 LH FWD CHANNEL, UPPER RADIUS AREA, APPROX 1/4" IN LENGTH.( CRACK - STA 720 LH TENSION TIE CRACKED CHANNEL REPAIRED IAW SRM 53-20-30-2R-1, REPAIR 1.  )
